# SDR 95ZZZX1200

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N650TC
- Make and model: Cessna 650
- Aircraft serial: 6500064
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Assy
- Part number: 625260079
- Condition: Cracked
- Location: Anti-Ice Tube Lt
- Part time: 4,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET ANTI-ICE RING FOUND FRACTURED AT THE 6:00 AND 9:00 POSITIONS.  REPAIRED BY WELDING AND INSTALLING REINFORCING GUSSETS.  SUBMITTER SUGGESTS REDESIGNING INLET ANTI-ICE RING WITH SLIP COUPLING OR FLEXIBLE CORRECTION TO ALLOW FOR EXPANSION AND CONTRACTION.  THE EXISTING RING IS RIGIDLY ATTACHED AT 3 POINTS. THERE IS NO PROVISION TO ALLOW EXPANSION AND CONTRACTION OF RING.
